# SDR C77A20171226001

- Difficulty date: December 25, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 27,658 hours, 16,194 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, RECEIVED ACARS MESSAGE FROM FLIGHT STATING THEY HAD A LANDING GEAR WOW SYS FAILURE.   EMERGENCY HAS BEEN DECLARED. WORKORDER STATES: LG WOW SYS FAIL EICAS MSG ON CLIMB. MSG CLEARED AFTER LANDING GEAR EXTENSION 7 DEPOLYMENT.  UPON FURTHER INVESTIGATION, FOUND NLG STRUT TO BE LOW. SERVICE STRUT IAW AMM 12-12-09-03-1-600-801-A OK FOR SERVICE.
